?
Formality Theorem for Quantizations of Lie Bialgebras
Letters in Mathematical Physics. 2016. Vol. 106. No. 2. P. 169–195.
Меркулов С. А., Communications in Mathematical Physics 1999 Vol. 205 P. 369–375
Добавлено: 1 октября 2026 г.
Меркулов С. А., Compositio Mathematica 2005 Vol. 141 No. 5 P. 1238–1254
Добавлено: 1 октября 2026 г.
Меркулов С. А., Communications in Mathematical Physics 2006 Vol. 262 P. 117–135
Добавлено: 1 октября 2026 г.
Меркулов С. А., Vallette B., Journal fuer die reine und angewandte Mathematik 2009 Vol. 634 P. 51–106
Добавлено: 1 октября 2026 г.
Меркулов С. А., Vallette B., Journal fuer die reine und angewandte Mathematik 2009 Vol. 636 P. 123–174
Добавлено: 1 октября 2026 г.
Добавлено: 1 октября 2026 г.
Меркулов С. А., Alm J., Journal of Noncommutative Geometry 2015 Vol. 9 No. 1 P. 185–215
Добавлено: 1 октября 2026 г.
Меркулов С. А., Khoroshkin A., Willwacher T., Letters in Mathematical Physics 2016 Vol. 106 P. 1199–1215
Добавлено: 30 сентября 2026 г.
Меркулов С. А., Willwacher T., Campos R., Duke Mathematical Journal 2016 Vol. 165 No. 1 P. 2921–2989
Добавлено: 30 сентября 2026 г.
Меркулов С. А., Willwacher T., Communications in Mathematical Physics 2018 Vol. 364 P. 505–578
Добавлено: 30 сентября 2026 г.
Меркулов С. А., Willwacher T., Compositio Mathematica 2020 Vol. 156 P. 2111–2148
Добавлено: 30 сентября 2026 г.
Sergei A. Merkulov, Journal of Pure and Applied Algebra 2026 Vol. 230 No. 11 Article 108400
Добавлено: 29 сентября 2026 г.
Хорошкин А. С., Меркулов С. А., Communications in Mathematical Physics 2023 Vol. 404 No. 2 P. 597–628
Добавлено: 19 декабря 2025 г.
Меркулов С. А., Letters in Mathematical Physics 2023 Vol. 113 No. 3 Article 62
Добавлено: 19 декабря 2025 г.
Меркулов С. А., International Mathematics Research Notices 2023 No. 7 P. 5685–5727
Добавлено: 19 декабря 2025 г.
Меркулов С. А., Živković M., Letters in Mathematical Physics 2022 Vol. 112 No. 13
Добавлено: 19 декабря 2025 г.
Талалаев Д. В., Шарыгин Г. И., Journal of Noncommutative Geometry 2017 Vol. 11 No. 2 P. 741–756
Добавлено: 28 октября 2020 г.
Springer Nature Switzerland AG, 2018.
Добавлено: 29 января 2019 г.
Хорошкин А. С., Mekulov S., Willwacher T., Letters in Mathematical Physics 2016 Vol. 106 No. 9 P. 1199–1215
Motivated by the obstruction to the deformation quantization of Poisson structures in infinitedimensions, we introduce the notion of a quantizable odd Lie bialgebra. The main result of the paper is a construction of the highly non-trivial minimal resolution of the properad governing such Lie bialgebras, and its link with the theory of so-called quantizable Poisson structures. ...
Добавлено: 11 сентября 2016 г.